Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two new extremal properties of the Koebe-function


Authors: R. Klouth and K.-J. Wirths
Journal: Proc. Amer. Math. Soc. 80 (1980), 594-596
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1980-0587934-X
MathSciNet review: 587934
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using essentially Löwner's method the extremality of the Koebe-functions with respect to two coefficient problems for inverses of univalent functions is proved.


References [Enhancements On Off] (What's this?)

  • [1] W. K. Hayman, Multivalent functions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 48, Cambridge University Press, Cambridge, 1958. MR 0108586
  • [2] Richard Klouth, Abschätzungen im Bereich der Schwarzschen Derivierten und gewisser Verallgemeinerungen, Mathematisches Institut der Universität Bonn, Bonn, 1976 (German). Inaugural-Dissertation zur Erlangung des Doktorgrades der Hohen Mathematisch-Naturwissenschaftlichen Fakultät der Rheinischen Friedrich-Wilhelm-Universität Bonn, Bonn, 1975; Bonner Mathematische Schriften, Nr. 82. MR 0492200
  • [3] -, Abschätzungen verallgemeinerter Schwarzscher Derivierter für schlichte holomorphe Funktionen im Einheitskreis, Preprint des SFB 40 Theoretische Mathematik, Bonn, 1979.
  • [4] Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, https://doi.org/10.1007/BF01448091
  • [5] Christian Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975. With a chapter on quadratic differentials by Gerd Jensen; Studia Mathematica/Mathematische Lehrbücher, Band XXV. MR 0507768
  • [6] Glenn Schober, Coefficient estimates for inverses of schlicht functions, Aspects of contemporary complex analysis (Proc. NATO Adv. Study Inst., Univ. Durham, Durham, 1979) Academic Press, London-New York, 1980, pp. 503–513. MR 623495

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587934-X
Keywords: Univalent functions, Löwner's method
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society